# SDR 2003FA0000718

- Difficulty date: June 8, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: 0332204204
- Condition: Shorted
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING GEAR CHECK, THE HYDRAULIC PRESSURE WOULD NOT BUILD UP.  FOUND RELAY SHORTED OUT.  RECOMMEND INSTALLING AN INLINE FUSE IN THE SYSTEM.  WHEN THIS RELAY FAILS, THE RELAY AND DIODES BOARD ALSO FAILS.
